Pediatric emergency care · 2013
An interesting case of a unilaterally dilated pupil.
Клинический случайСтатьяНазвание и аннотация: Перевод в очереди
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Gala Payal Kadia, Henretig Frederick M, Alpern Elizabeth R, Sampayo Esther M
Аннотация
Facial lacerations from minor trauma are a common presenting complaint to the emergency department. With the increasing availability of topical anesthetics, there is a decrease in the need for injectable local anesthetic and sedation services, facilitating the ease of facial laceration repairs for young children. One such topical anesthetic is a widely used pharmacy preparation of lidocaine 4%-epinephrine 0.1%-tetracaine 0.5% gel (LET). Although the use of LET has decreased the need for injectable lidocaine and sedation for facial lacerations, both of which can be unpleasant for children with potentially life-threatening adverse events, it may still lead to unexpected and untoward adverse events. We explore here a little-known adverse effect of LET in a child who presented to a pediatric emergency department with an eyelid laceration after minor head trauma.